# SDR 2022F00124

- Difficulty date: March 15, 2022
- Submitted: March 16, 2022
- Operation: General aviation
- Aircraft: N539QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0082
- Aircraft time: 4,335 hours, 2,930 cycles
- Engine: Pwc PW306D1
- Engine time: 4,335 hours, 2,930 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: MS971407
- Part serial: NA
- Condition: Sheared
- Location: Zone 400
- Part time: 4,335 hours, 2,930 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH ENGINE BORESCOPE PLUG BOLT HEAD TWISTED OFF IN ENGINE.
